Alert archive / Arkansas / Tornado Warnings in 2010
Tornado Warning 18, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 13, 2010, 2:58 PM CDT for Carroll County, Madison County, Arkansas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2010, 2:58 PM CDT (19:58 UTC)
- Expired
- May 13, 2010, 3:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Carroll County, AR, Madison County, AR
The radar
The Springfield radar (KSGF), 123 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 3:00 PM CDT | TSTM WND DMG | 5 S Huntsville, AR | BARN DAMAGED ON HIGHWAY 23 SOUTH OF HUNTSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 2:33 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
420
WFUS54 KTSA 131958
TORTSA
ARC015-087-132045-
/O.NEW.KTSA.TO.W.0018.100513T1958Z-100513T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
258 PM CDT THU MAY 13 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CARROLL COUNTY IN NORTHWEST ARKANSAS
NORTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 345 PM CDT
* AT 253 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 4 MILES NORTHWEST OF AURORA...MOVING NORTHEAST
AT 50 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ALPENA...AURORA...CARROLLTON...HUNTSVILLE...KINGSTON...MARBLE...
OSAGE...RUDD AND RULE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!
&&
LAT...LON 3612 9329 3613 9346 3609 9346 3608 9343
3606 9343 3593 9374 3609 9385 3636 9330
3636 9329 3613 9328
TIME...MOT...LOC 1959Z 241DEG 42KT 3607 9367
$$2 follow-up statements
543
WWUS54 KTSA 132022
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
322 PM CDT THU MAY 13 2010
ARC087-132032-
/O.CAN.KTSA.TO.W.0018.000000T0000Z-100513T2045Z/
MADISON AR-
322 PM CDT THU MAY 13 2010
...THE TORNADO WARNING FOR NORTHERN MADISON COUNTY IS CANCELLED...
LAT...LON 3611 9330 3613 9345 3628 9346 3630 9343
3636 9329 3613 9328
TIME...MOT...LOC 2022Z 241DEG 42KT 3620 9334
$$
ARC015-132045-
/O.CON.KTSA.TO.W.0018.000000T0000Z-100513T2045Z/
CARROLL AR-
322 PM CDT THU MAY 13 2010
...THE TORNADO WARNING FOR SOUTHEASTERN CARROLL COUNTY CONTINUES...
AT 319 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM NEAR OSAGE...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CARROLLTON...COIN AND ALPENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!
A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR SOUTHEASTERN
CARROLL COUNTY.
&&
LAT...LON 3611 9330 3613 9345 3628 9346 3630 9343
3636 9329 3613 9328
TIME...MOT...LOC 2022Z 241DEG 42KT 3620 9334
$$058
WWUS54 KTSA 132042
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
342 PM CDT THU MAY 13 2010
ARC015-132052-
/O.EXP.KTSA.TO.W.0018.000000T0000Z-100513T2045Z/
CARROLL AR-
342 PM CDT THU MAY 13 2010
...THE TORNADO WARNING FOR SOUTHEASTERN CARROLL COUNTY EXPIRES AT 345
PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
TORNADO WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3611 9330 3613 9345 3628 9346 3630 9343
3636 9329 3613 9328
TIME...MOT...LOC 2042Z 241DEG 42KT 3630 9308
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 13, 12:41 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, May 13, 12:41 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1241 PM CDT THU MAY 13 2010 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM. RAIN AND ISOLATED THUNDERSTORMS WILL AFFECT ALL TAF SITES THROUGH THE FORECAST PERIOD. CEILINGS AND VISIBILITIES WILL MOSTLY BE IN THE MVFR RANGE...BUT MAY OCCASIONALLY DROP INTO THE IFR CATEGORY. && .PREV DISCUSSION... /ISSUED 1138 AM CDT THU MAY 13 2010/ DISCUSSION... COLD FRONT EXTENDING FROM FAR NORTHWEST ARKANSAS TO SOUTH OF MCALESTER WILL CONTINUE TO SAG SLOWLY SOUTHEAST THIS AFTERNOON. A LARGE AREA OF SHOWERS AND THUNDERSTORMS IS SPREADING NORTH AND EAST INTO EASTERN OKLAHOMA AND WILL OVERSPREAD MUCH OF THE AERA SOUTHEAST OF INTERSTATE 44 THIS AFTERNOON. RAIN CHANCES WILL BE CONSIDERABLY LOWER TO THE NORTHWEST OF INTERSTATE 44 WHERE SOME DRIER AIR IS TRYING TO WORK IN FROM THE NORTH. A LIMITED SEVERE WEATHER RISK WILL REMAIN THIS AFTERNOON IN PARTS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...BUT THE BIGGER CONCERN OVER THE NEXT FEW DAYS WILL BECOME HEAVY RAINFALL AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED. HAVE ADJUSTED FIRST PERIOD TEMPERATURES AND POPS TO FIT CURRENT CONDITIONS. UPDATED PRODUCTS ARE ON THE WAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...05
Hazardous weather outlook, May 13, 1:14 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 114 PM CDT THU MAY 13 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 114 PM CDT THU MAY 13 2010 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...SOUTHEAST OF INTERSTATE 44. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...SOUTHEAST OF INTERSTATE 44. ONSET...ONGOING. DISCUSSION... OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA THIS AFTERNOON AND TONIGHT. A SLOW MOVING COLD FRONT EXTENDING FROM THE NORTHWEST CORNER OF ARKANSAS TO NEAR WILBURTON WILL SAG SLOWLY SOUTHEAST. A FEW OF THE STORMS NEAR AND SOUTH OF THE FRONT MAY BECOME SEVERE THIS AFTERNOON AND EVENING WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. HEAVY RAIN AND FLASH FLOOD POTENTIAL WILL BE INCREASING TO THE SOUTHEAST OF INTERSTATE 44 AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS MOVE ACROSS THE SAME AREA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED IN SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... AN ACTIVE PERIOD WILL REMAIN ACROSS THE AREA THROUGH EARLY NEXT WEEK...WITH HEAVY RAIN BEING THE PRIMARY THREAT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT ISOLATED SEVERE STORMS CANNOT BE RULED OUT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 13, 1:17 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
117 PM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 AM TSTM WND DMG SPRINGDALE 36.19N 94.13W
05/13/2010 WASHINGTON AR PUBLIC
SWATH OF TREE DAMAGE FROM SW TO NE 100 YARDS WIDE
&&
RBDSpecial weather statement, May 13, 1:30 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
130 PM CDT THU MAY 13 2010
OKZ049-053-073-075-076-131930-
CHOCTAW OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-
130 PM CDT THU MAY 13 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE...SOUTHEASTERN PITTSBURG...NORTHERN CHOCTAW...
PUSHMATAHA AND SOUTHERN LATIMER
AT 131 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF STANLEY TO 4 MILES SOUTHEAST OF
DUNBAR TO ANTLERS...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...YANUSH...BENGAL...MUSE...
WHITESBORO...TALIHINA...ANTLERS...CLAYTON...CLOUDY...SNOW...
NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...ALBION...KELLOND AND
DUNBAR.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3441 9557 3466 9566 3497 9478 3472 9469
3450 9484 3451 9504 3438 9503 3412 9576
TIME...MOT...LOC 1831Z 247DEG 33KT 3461 9552 3445 9546
3423 9560Special weather statement, May 13, 1:35 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
135 PM CDT THU MAY 13 2010
ARZ010-019-029-OKZ069-072-074>076-131930-
ADAIR OK-CRAWFORD AR-HASKELL OK-LATIMER OK-LE FLORE OK-SEBASTIAN
AR-SEQUOYAH OK-WASHINGTON AR-
135 PM CDT THU MAY 13 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHWESTERN WASHINGTON AND CRAWFORD
IN WEST CENTRAL ARKANSAS
NORTHWESTERN SEBASTIAN
IN NORTHEAST OKLAHOMA
SOUTHEASTERN ADAIR
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...NORTHERN LE FLORE AND NORTHEASTERN
LATIMER
AT 136 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF SHORT TO 4 MILES SOUTH OF GANS TO
10 MILES SOUTHWEST OF MILTON...MOVING EAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...GANS...MULDROW...
ROLAND...SHORT...MOFFETT...CAMERON...PANAMA...BOKOSHE...SPIRO...
POCOLA...ARKOMA...FORT SMITH...HACKETT...BARLING...EXCELSIOR...
BONANZA...JENNY LIND...WINSLOW...BLACKBURN...MOUNTAINBURG...VAN
BUREN...ALMA...CEDARVILLE...NATURAL DAM...CHESTER...DYER...FIGURE
FIVE...RUDY AND LEE CREEK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3586 9410 3550 9407 3513 9435 3502 9507
3532 9479 3578 9460
TIME...MOT...LOC 1836Z 253DEG 29KT 3562 9456 3535 9468
3507 9495Local storm report, May 13, 2:26 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
226 PM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL TALIHINA 34.75N 95.05W
05/13/2010 E0.75 INCH LE FLORE OK EMERGENCY MNGR
&&
NMMSpecial weather statement, May 13, 2:30 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
230 PM CDT THU MAY 13 2010
ARZ019-020-029-132030-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
230 PM CDT THU MAY 13 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHEASTERN SEBASTIAN AND FRANKLIN
IN NORTHWEST ARKANSAS
EASTERN CRAWFORD
AT 230 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FERN TO VESTA...MOVING EAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OZARK...MULBERRY...
DENNING...ALTUS...FERN...CASS AND WIEDERKEHR VILLAGE.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3538 9369 3538 9370 3537 9374 3538 9378
3539 9379 3535 9380 3534 9411 3575 9409
3576 9368
TIME...MOT...LOC 1930Z 270DEG 34KT 3564 9398 3536 9403Special weather statement, May 13, 2:42 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CDT THU MAY 13 2010
ARZ029-OKZ076-132015-
LE FLORE OK-SEBASTIAN AR-
242 PM CDT THU MAY 13 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
CENTRAL LE FLORE
AT 242 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF WISTER...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...POTEAU...HEAVENER...HOWE...WISTER...
HARTFORD...GREENWOOD...HUNTINGTON...MIDLAND...BURNVILLE...EXCELSIOR
AND MANSFIELD.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.
LAT...LON 3509 9418 3507 9423 3496 9422 3495 9431
3495 9437 3492 9443 3490 9444 3480 9479
3500 9483 3529 9413
TIME...MOT...LOC 1942Z 245DEG 44KT 3493 9473The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 5:52 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Crawford, Washington | 68 min |
| May 13, 6:41 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 64 min |
| May 13, 1:35 PM CDT | Special Weather Statement | TSA | Crawford | 55 min |
| May 13, 1:46 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 59 min |
| May 13, 2:09 PM CDT | Tornado Warning | TSA | Crawford, Franklin, Madison, Washington | 51 min |
| May 13, 2:30 PM CDT | Special Weather Statement | TSA | Franklin | 60 min |
| May 13, 2:42 PM CDT | Special Weather Statement | TSA | Sebastian | 33 min |
| May 13, 2:45 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Franklin, Madison, Washington | 45 min |
Nearby
Tornado Warnings in Arkansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.